Nichteuklidische Gitterpunktprobleme und Gleichverteilung in linearen algebraischen Gruppen


Bartels, Hans-Jochen



Document Type: Article
Year of publication: 1982
The title of a journal, publication series: Commentarii Mathematici Helvetici
Volume: 57
Issue number: 1
Page range: 158-172
Place of publication: Zürich
Publishing house: EMS Publ. House
ISSN: 0010-2571
Publication language: German
Institution: School of Business Informatics and Mathematics > Versicherungsmathematik (Bartels)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item